Differential and Integral Equations
- Differential Integral Equations
- Volume 7, Number 1 (1994), 205-216.
Dual semigroups for delay differential equations with unbounded operators acting on the delays
Differential Integral Equations, Volume 7, Number 1 (1994), 205-216.
First available in Project Euclid: 30 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 35R10: Partial functional-differential equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations
Mastinšek, MiklavŽ. Dual semigroups for delay differential equations with unbounded operators acting on the delays. Differential Integral Equations 7 (1994), no. 1, 205--216. https://projecteuclid.org/euclid.die/1369926975